# SDR SWAA2017101717145

- Difficulty date: September 28, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8130
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LONGITUDINAL WEB CORRODED AT BS 787, STRINGER 27R.  R & R THE WEB IAW SRM AND DWG.
